MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 03/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2010) is considered to be a best estimate.This mdr represents the 3dmax mesh (device #1).An additional supplemental emdr was submitted to represent the bard/davol 3dmax mesh (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per additional information provided: on (b)(6) 2010 ¿ patient was diagnosed with bilateral inguinal hernias thereby underwent laparoscopic repair with the implant of 3dmax meshes (right - device 1, left - device 2).Per op notes, ¿on right extraperitoneal space, the cord lipoma was separated.A 3dmax mesh (device 1) was placed into right extraperitoneal space and attached to cooper ligament and rectus muscle using tacks.Attention to left extraperitoneal space, the hernia sac was reduced.A 3dmax mesh (device 2) was placed and attached to cooper ligament using tacks.¿ on (b)(6) 2020 ¿ patient was diagnosed with bilateral inguinal hernia thereby underwent robotic assisted repair with the removal of meshes (device 1, 2) implant of 3dmax meshes (device 3, 4).Per op notes, ¿patient was found to have bilateral inguinal hernias.The indirect hernia sac and direct hernia sac were reduced on both sides.A large 3dmax meshes (device 3, 4) were placed into right and left defect anchored to cooper ligament bilaterally using tacks.¿.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24020076
Report Number1213643-2026-00021
Device Sequence Number9191091
Product Code FTL
UDI-Device Identifier00801741030765
UDI-Public(01)00801741030765(17)150328(10)HUUB1409
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2015
Device Catalogue Number0115321
Device Lot NumberHUUB1409
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight86 KG